# SDR SWIA200211415

- Difficulty date: October 30, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 454 hours, 346 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Illuminated
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

''STBY PITOT HEAT'' CAUTION MESSAGE WILL NOT CLEAR PER QRH PROCEDURE.  RETURNED TO SLC.  CYCLED POWER, PULLED & RESET CBP3-B6 AND CB4A13.  MESSAGE CLEARED.
